Show simple item record

dc.contributor.authorFlannery, D.L
dc.date.accessioned2018-08-24T08:24:48Z
dc.date.available2018-08-24T08:24:48Z
dc.date.issued1999-08-01
dc.identifier.citationFlannery, D.L (1999). The finite irreducible monomial linear groups of degree 4. Journal of Algebra 218 (2), 436-469
dc.identifier.issn0021-8693
dc.identifier.urihttp://hdl.handle.net/10379/9158
dc.publisherElsevier BV
dc.relation.ispartofJournal of Algebra
dc.titleThe finite irreducible monomial linear groups of degree 4
dc.typeArticle
dc.identifier.doi10.1006/jabr.1999.7883
dc.local.publishedsourcehttps://doi.org/10.1006/jabr.1999.7883
nui.item.downloads0


Files in this item

This item appears in the following Collection(s)

Show simple item record